# SDR IPXA2023032592234

- Difficulty date: February 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 2024T3056C
- Part serial: NSN
- Condition: Broken
- Location: L/Hpylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPYLON L/H REAR SIDE BRACKET BROKENREMOVED, FABRICATED, AND REPLACED IAW SRM 57-26-10 AND SRM 51-40-21
